# SDR 01FDEA00434

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69436833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN EXTERIOR SKIN BS 700 JUST ABOVE STR 26 RT.
